Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Closed Thread
 
Thread Tools Display Modes
Old August 1st, 2014, 09:42 AM   #1
Wyatt 13
Awesome Poster
 
Wyatt 13's Forum Picture
 
Name: Wyatt
Join Date: October 8, 2013
Location: USA
Gender: Male
Default I stop taking my pills and I feel OK

I have ADHD and during vacations I stopped taking the meds and I feel ok. Does it means that I don't need it anymore?

Soccer Player
Wyatt 13 is offline  
Old August 1st, 2014, 09:47 AM   #2
Bmble_B
Nice Poster
 
Bmble_B's Forum Picture
 
Name: Changed my mind
Join Date: February 16, 2014
Location: Lavender Town
Age: 17
Gender: Male
Default Re: I stop taking my pills and I feel OK

Possibly, but just to be on the safe side I'd consult a doctor and explain everything you just said, and see what he/she says.


I wonder what the world would be like without cellphones.

Let's Dance In The Rain.



I'm Different :3
Bmble_B is offline  
Old August 1st, 2014, 04:27 PM   #3
Gottaloveaginger14
Member
 
Name: Cori
Join Date: July 8, 2014
Location: Georgia
Gender: Female
Default Re: I stop taking my pills and I feel OK

It could just mean you weren't doing things you really needed to focus for

www.thebrokenandthebeautiful.wordpress.com
check out my blog yall!
I love you guys so pm me any time because I'd love to chat <3
kisses
-C
Gottaloveaginger14 is offline  
Old August 1st, 2014, 04:29 PM   #4
Melodic
VT's Rising Vocalist
 
Melodic's Forum Picture
 
Name: Madie
Join Date: May 31, 2013
Location: Wisconsin
Age: 19
Gender: Female
Blog Entries: 11
Default Re: I stop taking my pills and I feel OK

Honestly, some meds lose it's touch after a while so it isn't uncommon. However, I'd talk to a doctor about it.

"May the space of where I am, and where I want to be inspire me"
Melodic is offline  
Old January 31st, 2015, 07:43 PM   #5
Drummer Ben
Member
 
Drummer Ben's Forum Picture
 
Name: Ben
Join Date: June 21, 2014
Age: 21
Gender: Male
Default Re: I stop taking my pills and I feel OK

Don't go cold turkey. You'll start to have withdrawal effects. Consult with your doctor to gradually ween off. It takes like 2-3 weeks for the widthdraw effects to start if you go cold turkey. That's good though you want to get off you meds. just got off my meds, never going back!
Drummer Ben is offline  
Old January 31st, 2015, 08:11 PM   #6
Luminous
Legendary Member
 
Luminous's Forum Picture
 
Join Date: July 21, 2013
Location: USA
Gender: Cisgender Female
Default Re: I stop taking my pills and I feel OK

Quote:
Originally Posted by drummerben04 View Post
Don't go cold turkey. You'll start to have withdrawal effects. Consult with your doctor to gradually ween off. It takes like 2-3 weeks for the widthdraw effects to start if you go cold turkey. That's good though you want to get off you meds. just got off my meds, never going back!
Please don't post in threads that have been inactive for 2 months or more.

val
Luminous is offline  
Closed Thread

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 05:48 PM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org